# SDR CA150826008

- Difficulty date: August 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Condition: Faulty
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) POWERPLANT MESSAGE ON ENGINE DISPLAY, NR 1 PEC CAUTION LIGHT. TECHS FOUND FAULT CODE 200AB, PEC REPLACED.
